See Alike in...

Alike App

Browser

ambll1031

793d

I'm on lexapro, buspirone, and bupropion. I get super sick when I take the lexapro with either of the others so I'm gonna talk to my doctor about switching. I was just wondering if anyone else was on this combo and if it did the same, also what you switched up?

Top reply
    • Tommy_Huggins

      787d

      Stay on bupropion and maybe try Celexa instead of lexa

    • Tommy_Huggins

      787d

      Stay on bupropion and maybe try Celexa instead of lexa

    • MementoMarie

      791d

      Brocklee, you must have been on something else before-- sertraline is the generic name for Zoloft. I am on those three (buspirone is PRN though). I only end up feeling sick if I take my meds on an empty stomach. I literally shove all my morning meds in my mouth (6 pills) at once. But meds, especially psych meds, effect everyone differently. I think you should definitely talk to your doctor. Even decreasing your dose of Lexapro or taking it in morning or night and taking the others at the opposite time could help.

    • Brocklee

      793d

      I have not been on lexapro, but I have been on medication that has made my stomach hurt which then lead me to quitting track. I think I was on Zoloft? And now I’m on sertraline! I know this isn’t exactly what you were asking for but maybe this will help. You got this!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion